On the Cauchy index of a real rational function and the index theory of pseudo-lossless rational functions
The index theory relative to rational pseudo-lossless functions has been shown to be an interesting substitute for the Cauchy index theory and the argument principle theorem to discuss polynomial zero location problems. The reasons underlying this fact are put into light by working out the algebraic relations between these two equivalent approaches. A new simple proof of Kharitonov’s theorem is proposed to further illustrate this issue.
Unable to display preview. Download preview PDF.
- Y. Genin, “Euclid algorithm, orthogonal polynomials and generalized Routh-Hurwitz algorithm”, to be published in Linear Algebra Appl.Google Scholar
- Y. Genin, “On polynomials nonnegative on the unit circle and related questions”, to be published in Linear Algebra Appl.Google Scholar
- P. Delsarte, Y. Genin and Y. Kamp, “Pseudo-lossless functions with application to the problem of locating the zeros of a polynomial”, IEEE Trans. Circuits and Systems, vol. CAS-32, pp. 373–381, 1985.Google Scholar
- F.R. Gantmacher, The Theory of Matrices, Vol. II. New York: Chelsea, 1959.Google Scholar
- R.J. Minnichelli, J.J. Anagnost and C.A. Desoer, “An elementary proof of Kharitonov’s stability theorem with extensions”, IEEE Trans. Automatic Control, vol. AC-34, pp. 995–998, 1989.Google Scholar